# SDR SWAA2022042798129

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 47,961 hours, 28,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN MISSING / [01] INSTALLED NEW LENS PER AMM 33-51-04
